Fourier approximations of periodic solutions of nonlinear differential equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1899-1904
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a6,
author = {V. N. Laptinskii},
title = {Fourier approximations of periodic solutions of nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1899--1904},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a6/}
}
V. N. Laptinskii. Fourier approximations of periodic solutions of nonlinear differential equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1899-1904. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a6/